Fault Compensation Controller for Markovian Jump Linear Systems

Leonardo de Paula Carvalho*, Tábitha Esteves Rosa, Bayu Jayawardhana, Oswaldo Luiz do Valle Costa

*Corresponding author for this work

Research output: Chapter in Book/Report/Conference proceedingConference contributionAcademicpeer-review

89 Downloads (Pure)

Abstract

In this paper, we tackle the fault-compensation controller in the context of Marko- vian Jump Linear Systems (MJLS). More specifically, we propose the design of H∞ Fault- Compensation Controllers under the MJLS formulation, which is provided in terms of linear matrices inequalities optimization problems. These particular controllers have as the main motivation the network communication loss which is inherent to any automation process. We present a numerical example of a coupled tank system, where a Monte Carlo simulation illustrates the feasibility of the proposed solution. The results show that the proposed approach is indeed a valuable alternative to compensate for the fault occurrence.
Original languageEnglish
Title of host publication Proc. 21st IFAC World Congress
Place of PublicationBerlin
PublisherElsevier
Pages4103-4108
Number of pages6
DOIs
Publication statusPublished - 2020
Event21st IFAC World Congress
- Berlin, Germany
Duration: 11-Jul-202017-Jul-2020
https://www.ifac2020.org/

Publication series

NameIFAC-PapersOnLine
PublisherElsevier
Number2
Volume53
ISSN (Electronic)2405-8963

Conference

Conference21st IFAC World Congress
Abbreviated titleIFAC WC 2020
Country/TerritoryGermany
CityBerlin
Period11/07/202017/07/2020
Internet address

Keywords

  • fault-tolerant control
  • linear matrix inequality (LMI)

Cite this